Please use this identifier to cite or link to this item:
Title: Remarks about a generalized pseudo-relativistic Hartree equation.
Authors: Bueno, Hamilton Prado
Miyagaki, Olimpio Hiroshi
Pereira, Gilberto de Assis
Keywords: Variational methods
Fractional Laplacian
Issue Date: 2019
Citation: BUENO, H. P.; MIYAGAKI, O. H.; PEREIRA, G. A. Remarks about a generalized pseudo-relativistic Hartree equation. Journal of Differential Equations, v. 266, n. 1, p. 876-909, 2019. Disponível em: <>. Acesso em: 06 jul. 2022.
Abstract: With appropriate hypotheses on the nonlinearity f , we prove the existence of a ground state solution u for the problem (− + m2) σ u + V u = (W ∗ F (u)) f (u) in RN, where 0 <σ < 1, V is a bounded continuous potential and F the primitive of f . We also show results about the regularity of any solution of this problem.
ISSN: 0022-0396
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
  Restricted Access
413,85 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.